# SDR DALA2014103005910

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF LT WING FUEL ACCESS DOOR NR 1307C, MRB 57-31-082, LW, AYP CARD 172, ZONE 10, CORROSION ON FUEL ACCESS PLATE 1307C ON SETTLEMENT AREA AND COUNTERSINK HOLES WAS REMOVED, COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS .660" AND MAX DIAMETER MEASURED IS .700" IN, 3  ADJACENT HOLES THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-24 AND FUEL ACCESS PLATE 1307C WAS REPLACED IAW IPC 57-30-00 AND WILL BE INSTALLED UNDER JIC 2800-0120, JOB 001-0385.
